# SDR USAASB01143

- Difficulty date: May 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE FORWARD DOOR EMERGENCY EXIT SIGNS AND EXTERIOR SLIDE ESCAPE LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK AND POWER PACK MODULE.  (M)
